# SDR FDEA201406011246

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 82,326 hours, 34,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE A CRACK IN RADIUS ON LT INBD FUELING PNL.  PERFORMED HFEC INSP ON NEW CUT OUT IAW NTM PT 6, NO CRACK INDICATION FOUND.  FABRICATED REPAIR DOUBLER & FILLERS FROM PREVIOUSLY VERIFIED MATERIAL IAW SRM 57-10-00.  MX REQUEST OK TO INSTALL REPAIR PARTS.  INSTALLED REPAIR DOUBLER & FILLERS AT NOTED LOCATION IAW SRM 57-10-00 FIG 68 & EA 8-5730-T0308584 PT1.  LT WING LE SKIN CRACK AT INBD CORNER OF FUELING PANEL AT XOS=605-612. INSTALLATION COMPLETE SUBJECT TO FINAL APPROVAL & SURFACE RESTORATION.  COMPLIED WITH PART 1 OF EA 8-5730-T0308584.
